# SDR R61A20110310

- Difficulty date: October 10, 2011
- Submitted: October 11, 2011
- Operation: Air carrier
- Aircraft: N164HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000275
- Aircraft time: 6,636 hours, 3,420 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED L2 DOOR HARD TO CLOSE.  MAINTENANCE ADJUSTED L2 DOOR AND FLAP PER EMB AMM, OPS CHECK GOOD.
